# SDR DALA1147460686

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 47,453 hours, 21,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND L4 DOOR ASSIST BOTTLE READS EMPTY.  REMOVED ASSIST BOTTLE PER B757 AMM 52-11.  INSTALLED ASSIST BOTTLE PER B757 AMM 52-11.  INSPECTED FINAL INSTALLATION AND SAFETY PER B757 AMM 52-11-30.  A/C OK FOR SVC.
